Juvaderm injected after silikon1000.

I had done 3year ago silikon injection on my lips. I decide to have injected juvaderm by another doc for more volume. I am worry know becouse the lips are very stiff and painful.Is it going to get better on the next days? it past 48 h and still stiff and painful.i am taking advil to control the pain which its not to bad. There is any pills I can take to help to settle the filler? eating and drinking it difficult due to the stiffness. Please help

Doctor Answers 3

Filler side effects

Thank you for your question datu. I am sorry to hear about your experience. Juvederm is a great product to enhance the lips. A new Juvederm product called Volbella will be available in October 2016; it works well for the lips and has more longevity. Fillers can have certain side effects. Please follow up with your doctor for specific recommendations. Good luck!

Encino Physician
5.0 out of 5 stars 1 review

Silikon 1000 and Uses / Complications after Juvederm

I suggest seeing an expert, posting photos, and considering reversal or antihistamines/prednisone if there are inflammed.  Please see an expert.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 159 reviews

Juvaderm injected after silikon1000.

Thank you for sharing your question.  I am sorry to hear of your difficulties after filler placement but rest assured these symptoms will all get better over the next 10 days.  It often takes up to 2 weeks for fillers to soften and the tissues to appear more natural.  In the meantime try reducing the swelling by using cold compresses to your lips and elevating your head at night with a couple of extra pillows behind your back.  You may want to also consider using Arnica Montana and bromelain as supplements.  Hang in there!

Nelson Castillo, MD
Atlanta Plastic Surgeon
5.0 out of 5 stars 38 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.